# SDR QMLA2015101315099

- Difficulty date: October 13, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N351LN
- Make and model: Snias AS350B2
- Aircraft serial: 3696
- Aircraft time: 5,171 hours, 16,208 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 5,474 hours, 14,658 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 10304XL2
- Condition: Failed
- Location: Engine
- Part time: 3,356 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

APPROX 25 MINUTES INTO A 35 MINUTE FLIGHT, THE MASTER CAUTION FUEL PRESS LIGHT ILLUMINATED.  CROSS CHECKED THE INSTRUMENTS & ALL OTHER INDICATIONS WERE NORMAL.  BRIEFED CREW THAT WE HAD LOST A FUEL BOOST PUMP.  ALMOST IMMEDIATELY THE ACFT INTERIOR LIGHTING BEGAN TO FLICKER & THE VOLTAGE WAS DECREASING BELOW 20 VOLTS.  NO OTHER MASTER CAUTION LIGHTS ILLUMINATED, INCLUDING THE GEN LIGHT.  ALL ELEC POWER WAS RAPIDLY FAILING, VOLTAGE CONTINUED TO DECREASE.  ATTEMPTED TO RESET THE GEN, WHICH WAS UNSUCCESSFUL.  ACFT GEN & BATTERY WERE R & R.  FOUND BRUSH MATERIAL FROM THE STARTER GEN ON THE ENG DECK, DETERMINED THAT THE STARTER GEN HAD FAILED.  REPLACED STARTER GEN, FOUND THE ACFT BATTERY HAD BEEN DRAINED TO 0 VOLTS, REPLACED THE ACFT BATTERY.  OPERATIONAL CHECK PREFORMED & ACFT WAS RETURNED TO SERVICE.
